Can vitamin D pills cause "hot blood" or buzzing feelings?
When I take 4000 of vitamin D, I feel like I can feel the blood in my fingertips etc, moving/buzzing, in a manor like I imagine what I have heard dexribed as "hot blood". I sleep a little less, and feel a bit more energy.
Is this something to worry about or is it that I am finally getting enough D and this is what it feels like to be fully alive?
I have never heard of a Side Effect of Vitamin D
, nor a side effect of ANYTHING for that matter, that someone has described as feeling like 'hot blood'.
If you take a look at the Side Effect of Vitamin D
page, you'll see that some side effects are simply due to a magnesium deficiency.
That would be likely to help your insomnia, but I wouldn't have any idea why you are feeling the blood in your finger tips or what 'hot blood' feels like.
If it is painful or uncomfortable, you should get it checked out by a doctor, but if it is just something that you are noticing and it is not bothersome to you, then I wouldn't worry about it so much.
If you have been very tired and fatigued much of the time, maybe you are just starting to feel alive- I can't really say! Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner Immune System